Volume 1, No 2 (2013)

Amalgamated algebra extensions defined by Von Neumann regular and SFT conditions
Khalid Louartiti and Najib Mahdou
Gulf J. Math. pp.105-113
Retrieve article in: Full-Text PDF

Gonality of curves and extensions of the base field
Edoardo Ballico
Gulf J. Math. pp.114-120
Retrieve article in: Full-text PDF

Transfer of Prufer-like conditions
Chahrazade Bakkari
Gulf J. Math. pp.121-128
Retrieve article in: Full-Text PDF

On Galois matrix rings of a ring
Xiaolong Jiang and George Szeto
Gulf J. Math. pp.129-132
Retrieve article in: Full-Text PDF

A systematic ladder-operator approach to orthogonal polynomials
William Robin
Gulf J. Math. pp.133-147
Retrieve article in: Full-Text PDF

Best L_p-approximation of analytic functions and generalized (α,α)-growth
Mohammed Harfaoui and Devendra Kumar
Gulf J. Math. pp.148-170
Retrieve article in: Full-Text PDF

Fuzzy H-weak contractions and fixed point theorems in fuzzy metric spaces
Satish Shukla
Gulf J. Math. pp.171-179
Retrieve article in: Full-Text PDF

Submanifolds of some indefinite contact and paracontact manifolds
Barnali Laha , Bandana Das and Arindam Bhattacharyya
Gulf J. Math. pp.180-188
Retrieve article in: Full-Text PDF

A simple proof that the square-free numbers have density 6/π^2
Rafael Jakimczuk
Gulf J. Math. pp.189-192
Retrieve article in: Full-Text PDF

On a new fractional complex system
Rabha W. Ibrahim
Gulf J. Math. pp.193-209
Retrieve article in: Full-Text PDF